# SDR DALA2017041503057

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 847-857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  AFT PIT VERTICAL INTERCOSTAL CORRODED BETWEEN STATION 847-857 RBL 21. MAINTENANCE INSTALLED NEW INTERCOSTAL PER B737-800 SRM 51-40-02 STEP 4E AND 7D(C) AND BAC DWG# 146A8120 REV A.
